# SDR CALA2013090290932

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,070 hours, 11,052 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Miswired
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUR A ZONE CENTER SEATS 3C. 3H, 4C, & 4H FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE.  GROUND NOT PRESENT AT CONNECTOR D9120P.  CUT SPLICE NEAR CONNECTOR FOR TROUBLESHOOTING W8610-0032-20.  FOUND WIRE W8610-9032-18 AT D9119P PIN 10 IN PIN 2 POSITION.  REPOSITION PIN 2 BACK TO 10 AT D91 19P IAW WDM 33-51-23.  CHECKED WIRE GOOD FOR GROUND.  REPAIRED NEW SPLICE ON W8610-0032-18.  OPERATIONS CHECKED EMERGENCY EXIT LIGHT FOR SEATS 3 & 4 C&H.
